Publication:
On Spirallike Functions Related to Bounded Radius Rotation

Thumbnail Image

Organizational Units

Program

Advisor

Date

Language

Journal Title

Journal ISSN

Volume Title

Abstract

In the present paper, we prove the growth and distortion theorems for the spirallike functions class S-k(lambda) related to boundary radius rotation, and by using the distortion result, we get an estimate for the Gaussian curvature of a minimal surface lifted by a harmonic function whose analytic part belongs to the class S-k (lambda). Moreover, we determine and draw the minimal surface corresponding to the harmonic Koebe function.

Description

Source:

Keywords:

Citation

Cetinkaya, A., & Tastan, H. M. (2022). ON SPIRALLIKE FUNCTIONS RELATED TO BOUNDED RADIUS ROTATION. Honam Mathematical Journal, 44(1), 98-109.

Endorsement

Review

Supplemented By

Referenced By

1

Views

0

Downloads